# SDR SIMA20150907002

- Difficulty date: September 7, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 30,013 hours, 25,795 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Dirty
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN DOOR HARD TO CLOSE.  CLEANED & LUBED DOOR ROLLERS IAW AMM 53-21-02.  OPERATIONS CHECKED GOOD.
